Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SnuglyDuty

I WORK OUTSIDE AND I THINK BP IS CAUSING MAJOR DISCOLORATION

Recommended Posts

So I started using the Acne.org regimen about 2 weeks ago following the exact instructions (I have a mild form of acne mostly inflammation). I am required to work outside being exposed to the sun alot in FLORIDA. Before Acne.org I used Neutrogena Ultra Sheer Sunscreen Lotion - SPF 55 as protection. I know it is a chemical sunscreen however since I am African-American I can't in no circumstances go out with physical sunscreen unless I want to look purple. So I have been mixing my Neutrogena spf with the Acne.org moisturizer. However PhotoGrid_1508004800177.jpg skin has not only got darker but the pealing of my skin caused the suncreen to flake and separate. PLEASE HELP


*The colorful pink dress was before Acne.org and the teal dress and Jean jacket was after

Share this post


Link to post
Share on other sites
1 hour ago, SnuglyDuty said:

So I started using the Acne.org regimen about 2 weeks ago following the exact instructions (I have a mild form of acne mostly inflammation). I am required to work outside being exposed to the sun alot in FLORIDA. Before Acne.org I used Neutrogena Ultra Sheer Sunscreen Lotion - SPF 55 as protection. I know it is a chemical sunscreen however since I am African-American I can't in no circumstances go out with physical sunscreen unless I want to look purple. So I have been mixing my Neutrogena spf with the Acne.org moisturizer. However PhotoGrid_1508004800177.jpg skin has not only got darker but the pealing of my skin caused the suncreen to flake and separate. PLEASE HELP


*The colorful pink dress was before Acne.org and the teal dress and Jean jacket was after

Mixing sunscreen with any other product decreases it's effectiveness.

Share this post


Link to post
Share on other sites
2 hours ago, oyinkan98 said:
4 hours ago, SnuglyDuty said:

So I started using the Acne.org regimen about 2 weeks ago following the exact instructions (I have a mild form of acne mostly inflammation). I am required to work outside being exposed to the sun alot in FLORIDA. Before Acne.org I used Neutrogena Ultra Sheer Sunscreen Lotion - SPF 55 as protection. I know it is a chemical sunscreen however since I am African-American I can't in no circumstances go out with physical sunscreen unless I want to look purple. So I have been mixing my Neutrogena spf with the Acne.org moisturizer. However PhotoGrid_1508004800177.jpg skin has not only got darker but the pealing of my skin caused the suncreen to flake and separate. PLEASE HELP


*The colorful pink dress was before Acne.org and the teal dress and Jean jacket was after

Mixing sunscreen with any other product decreases it's effectiveness.
So should I use the suncreen then apply moisturizer? How can I get my skin back to normal?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×